# SDR REXA2017040100439

- Difficulty date: April 1, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N306PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15306
- Aircraft time: 7,585 hours, 5,170 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Handle
- Part number: H34455
- Condition: Cracked
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVINICS COMPT. DOOR OUTER HANDLE IS CRACKED. REMOVED AND REPLACED AVIONICS DOOR HANDLE IAW AMM 52-42-02. OPS TEST OF THE MAIN AVIONICS DOOR GOOD IAW AMM 52-42-00-710-801.
